# SDR UHLA2012091900298

- Difficulty date: September 19, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 9,393 hours, 7,142 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT OF IND, EICAS FOR PASSENGER DOOR L2, F/A INDICATED DOOR CLOSED.  MESSAGE REMAINED UNTIL TOUCHDOWN IN LGA.  TROUBLESHOT L2 DOOR IAW EMB 170 AMM 52-12-00-810-803-A, OPS CHECK GOOD.
